# SDR DALA2022101206565

- Difficulty date: October 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 110,904 hours, 15,725 cycles
- System (JASC): 2710 · Aileron Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 0186 -MISC/DE- CREW DECLARED EMERGENCY DUE TO AILERON LOCKOUT EICAS MESSAGE MOMENTARILY DISPLAYED DURING APPROACH. CORRECTIVE ACTION: R/R LT AND RT AILERON LOCKOUT ACTUATORS. (9086610)
